Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 81, Issue 1, 2006
Metadata
 

Arithmetic properties of φ(n)/λ(n) and the structure of the multiplicative group modulo n
William D Banks, Florian Luca and Igor E. Shparlinski
pp. 1–22
Abstract | Full-Text PDF (168 KB) | Metadata

Présentations duales des groupes de tresses de type affine Ã
François Digne
pp. 23–47
Abstract | Full-Text PDF (201 KB) | Metadata

Embeddings of Danielewski surfaces in affine space
Adrien Dubouloz
pp. 49–73
Abstract | Full-Text PDF (235 KB) | Metadata

Quasi-states and symplectic intersections
Michael Entov and Leonid Polterovich
pp. 75–99
Abstract | Full-Text PDF (205 KB) | Metadata

Erratum to "A gap theorem for hypersurfaces with constant scalar curvature one"
Hilário Alencar, Manfredo do Carmo and W. Santos
pp. 101–103
Abstract | Full-Text PDF (50 KB) | Metadata

Applications of Hofer's geometry to Hamiltonian dynamics
Felix Schlenk
pp. 105–121
Abstract | Full-Text PDF (180 KB) | Metadata

Intersection homology and Alexander modules of hypersurface complements
Laurentiu Maxim
pp. 123–155
Abstract | Full-Text PDF (276 KB) | Metadata

Algebraic Reduction Theorem for complex codimension one singular foliations
Dominique Cerveau, Alcides Lins-Neto, Frank Loray, Jorge Vitório Pereira and Frédéric Touzet
pp. 157–169
Abstract | Full-Text PDF (125 KB) | Metadata

Fiberwise localization and the cube theorem
David Chataur and Jérôme Scherer
pp. 171–189
Abstract | Full-Text PDF (153 KB) | Metadata

Topological groups of Kac--Moody type, right-angled twinnings and their lattices
Bertrand Rémy and Mark Ronan
pp. 191–219
Abstract | Full-Text PDF (239 KB) | Metadata

Distribution des valeurs de transformations méromorphes et applications
Tien-Cuong Dinh and Nessim Sibony
pp. 221–258
Abstract | Full-Text PDF (312 KB) | Metadata

Tangent bundle embeddings of manifolds in Euclidean space
Mohammad Ghomi
pp. 259–270
Abstract | Full-Text PDF (119 KB) | Metadata